# SDR SWAA040627

- Difficulty date: February 27, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 31,272 hours, 26,934 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: BAC29PPS0774
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE MISSING PLACARD.  INSTALLED PLACARD ON L2 DOOR EVAC SLIDE PER MM.
